# SDR FDEA202011082794

- Difficulty date: November 8, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 85,747 hours, 21,317 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING LEFT HAND WING FIXED LEADING EDGE COMPARTMENT XOS 667 DOUBLER FOUND CRACK.
